On ergodic control of degenerate diffusions

Borkar, V. S. (1995) On ergodic control of degenerate diffusions Journal of Optimization Theory and Applications, 86 (1). pp. 251-261. ISSN 0022-3239

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/u1461w52142514...

Related URL: http://dx.doi.org/10.1007/BF02193470


For the ergodic control problem with degenerate diffusions, the existence of an optimal solution is established for various interesting classes of solutions.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Degenerate Diffusions; Ergodic Control; Optimal Control; Markov Control; Stationary Solutions
ID Code:81432
Deposited On:06 Feb 2012 04:55
Last Modified:06 Feb 2012 04:55

Repository Staff Only: item control page